A 18-year-old female asked:
Very fatigued from an elevated heartrate.went on beta blocker and i have way more energy now.most people feel lethargic though..why opposite for me?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Urgent Care 21 years experience
Cardiology : If that's true you need to see a Cardiologist to determine if you have AV Nodal reentry tachycardia or another dangerous tachyarrythmia that may need to be mapped, ablated, or otherwise controlled. Beta blockers can slow your heart rate but the rhythm must then be identified cardioverted and controlled by pacemaker or pharmacological means. You need a holter monitor and stress test. See cards.
Created for people with ongoing healthcare needs but benefits everyone.
805 viewsAnswered >2 years ago
Last updated Feb 5, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.